# SDR AWXA200601761

- Difficulty date: October 6, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69353654
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR STABILIZER UPPER ATTACH ANGLE, BS 500D- BS 520, BL 0.  REPLACED FLOOR STABILIZER UPPER ATTACH ANGLE, BS 500D - BS 520, BL 0 IAW SRM 51-40-02-0G FIG 8 AND 51-40-02, FIGS 12 AND 14.
